Alert archive / Mississippi / Flash Flood Watches in 2021

Flash Flood Watch 11, NWS Jackson, MS

June 8, 20219 counties in Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this flash flood watch at Jun 8, 2021, 4:21 AM CDT for 9 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Jun 8, 2021, 6:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2021, 4:21 AM CDT (09:21 UTC)
In effect from
Jun 8, 2021, 6:00 AM CDT
Expired
Jun 8, 2021, 9:00 PM CDT
In force
15 hr
Issued by
NWS Jackson, MS
Flood severity
None

Counties Ashley County, AR, Chicot County, AR, Bolivar County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Montgomery County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 137 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

424 
WGUS64 KJAN 080921
FFAJAN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Jackson MS
421 AM CDT Tue Jun 8 2021

ARZ074-075-MSZ018-019-025-034-081730-
/O.NEW.KJAN.FF.A.0011.210608T1100Z-210608T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-
Including the cities of West Crossett, North Crossett, Lake Village, 
Dermott, Cleveland, Greenville, Crossett, Hamburg, Eudora, 
Greenwood, Indianola, and Ruleville
421 AM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

The National Weather Service in Jackson has issued a

* Flash Flood Watch for portions of southeast Arkansas and 
  Mississippi, including the following areas, in southeast Arkansas, 
  Ashley and Chicot. In Mississippi, Bolivar, Leflore, Sunflower and 
  Washington.

* Through this afternoon

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.You 
  should monitor later forecasts and be prepared to take action 
  should flash flood warnings be issued.

* Periods of heavy rainfall are expected with localized amounts of 2 
  to 4 inches in a short amount of time are possible. Areas of flash 
  flooding will be likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

22
3 follow-up statements
134 
WGUS64 KJAN 081703
FFAJAN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Jackson MS
1203 PM CDT Tue Jun 8 2021

MSZ026>028-035-036-090115-
/O.EXB.KJAN.FF.A.0011.000000T0000Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grenada-Carroll-Montgomery-Humphreys-Holmes-
Including the cities of Durant, Belzoni, Lexington, Winona, Tchula, 
Goodman, Vaiden, Carrollton, North Carrollton, Grenada, Pickens, and 
Isola
1203 PM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The National Weather Service in Jackson has expanded the

* Flash Flood Watch to include portions of central Mississippi and 
  north central Mississippi, including the following areas, in 
  central Mississippi, Holmes and Humphreys. In north central 
  Mississippi, Carroll, Grenada and Montgomery.

* Until 9 PM CDT this evening

* The threat for heavy rainfall that could lead to flash flooding is 
  expected to increase this afternoon and continue into the early 
  evening.

* Areas of flash flooding could cause road closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth. Stay 
away or be swept away. River banks and culverts can become unstable 
and unsafe.

&&

$$

ARZ074-075-MSZ018-019-025-034-090115-
/O.EXT.KJAN.FF.A.0011.000000T0000Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-
Including the cities of West Crossett, North Crossett, Lake Village, 
Dermott, Cleveland, Greenville, Crossett, Hamburg, Eudora, 
Greenwood, Indianola, and Ruleville
1203 PM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of southeast Arkansas and Mississippi, including the 
  following areas, in southeast Arkansas, Ashley and Chicot. In 
  Mississippi, Bolivar, Leflore, Sunflower and Washington.

* Until 9 PM CDT this evening

* The threat will continue for heavy rainfall through the afternoon 
  and perhaps early evening that could result in flash flooding. 
  Additional heavy rain could fall on locations that have already 
  experienced flash flooding. Significant flash flooding could occur 
  in some locations.

* Areas of flash flooding could cause road closures and threaten 
  homes and businesses with inundation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth. Stay 
away or be swept away. River banks and culverts can become unstable 
and unsafe.

&&

$$

EC
703 
WGUS64 KJAN 082126
FFAJAN

Flood Watch
National Weather Service Jackson MS
426 PM CDT Tue Jun 8 2021

ARZ074-075-MSZ018-019-025>028-034>036-090200-
/O.CON.KJAN.FF.A.0011.000000T0000Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Washington-Humphreys-Holmes-
Including the cities of Durant, West Crossett, Eudora, Lake Village, 
Dermott, Greenville, Tchula, Goodman, North Carrollton, Pickens, 
Winona, Carrollton, Hamburg, Greenwood, North Crossett, Lexington, 
Belzoni, Grenada, Isola, Vaiden, Crossett, Cleveland, Indianola, and 
Ruleville
426 PM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The Flash Flood Watch continues for

* Portions of southeast Arkansas and Mississippi, including the 
  following areas, in southeast Arkansas, Ashley and Chicot. In 
  Mississippi, Bolivar, Carroll, Grenada, Holmes, Humphreys, 
  Leflore, Montgomery, Sunflower and Washington.

* Until 9 PM CDT this evening

* The threat will continue for heavy rainfall through the afternoon 
  and perhaps early evening that could result in flash flooding. 
  Additional heavy rain could fall on locations that have already 
  experienced flash flooding. Significant flash flooding could occur 
  in some locations.

* Areas of flash flooding could cause road closures and threaten 
  homes and businesses with inundation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth. Stay 
away or be swept away. River banks and culverts can become unstable 
and unsafe.

&&

$$

EC
709 
WGUS64 KJAN 090203
FFAJAN

Flood Watch
National Weather Service Jackson MS
903 PM CDT Tue Jun 8 2021

ARZ074-075-MSZ018-019-025>028-034>036-090315-
/O.EXP.KJAN.FF.A.0011.000000T0000Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Washington-Humphreys-Holmes-
Including the cities of Durant, West Crossett, Eudora, Lake Village, 
Dermott, Greenville, Tchula, Goodman, North Carrollton, Pickens, 
Winona, Carrollton, Hamburg, Greenwood, North Crossett, Lexington, 
Belzoni, Grenada, Isola, Vaiden, Crossett, Cleveland, Indianola, and 
Ruleville
903 PM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for portions of southeast Arkansas and 
Mississippi, including the following areas, in southeast Arkansas, 
Ashley and Chicot. In Mississippi, Bolivar, Carroll, Grenada, 
Holmes, Humphreys, Leflore, Montgomery, Sunflower and Washington has 
expired.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

NF

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood watch went out at Jun 8, 1:00 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 8, 1:00 AM CDT, 3 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
100 AM CDT Tue Jun 8 2021

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
A line of SHRA wl move across GTR and MEI through 08Z and bring
flight restrictions. Elsewhere, MVFR-IFR cigs wl develop and
prevail through 15Z before improving to VFR by 18Z. TSRA/SHRA
activity wl get an early start at GLH-GWO and affect TAF sites
along and north of I-20 during the aftn while VFR conds prevail
across the south. /22/

&&

.DISCUSSION...
Convection associated with a decaying MCS continues to shift east
and northeast across the forecast area this evening. This motion
and weakening trend will continue as it moves east and eventually
into West Alabama. While there will be some stabilizing of the
airmass in the boundary's wake, warm moist conditions, with at
least some instability remaining, will persist overnight. This, in
addition to any lingering outflow boundaries across the CWA, will
keep a chance for showers and a few thunderstorms in the forecast
during the overnight hours. Otherwise, Skies will be partly to
mostly cloudy tonight, with lows only falling into the low and
middle 70s.

The current forecast is in pretty good shape.  I did adjust POPs a
bit to reflect current radar trends.  Also, the grids and forecast
were previously updated to remove the mention of Severe Thunderstorm
Watch 243.  Otherwise, no further changes will be made to the
forecast on this evening's update. /19/

Prior discussion below:

Tonight through Thursday: A upper low continues to sit over
Missouri and Arkansas. Breaks in the cloud cover this afternoon
have allowed temperatures to climb into the lower to mid 80s. With
humid airmass in place (dewpoints 70 to 75 degrees), SBCAPE
between 3000 and 5000 J/KG can be seen over southern Mississippi
per mesoanalysis. Models still hint at another weak shortwave
pushing into the area during the mid-afternoon into the evening
timeframe. Despite this shortwave pushing northeast through the
area, shear with it will be very minimal. However, given abundant
instability and dry air aloft forecast in soundings, damaging
microbursts still look possible this afternoon and evening. Models
do show some very weak helicity around 150 m2/s2 moving in with
that weak shortwave. Cannot rule out a tornado totally, but that
chance is very minimal. Given fairly slow movement of activity and
higher PWATS, may have to watch out for ponding of water, minor
localized flooding in some locations. With such a humid airmass in
place, lows will likely only drop into the 70 to 75 degree range
at best,especially with cloud cover a good portion of the night.

This pattern dosn't change much Tuesday through Thursday, as the
upper low and associated longwave trough axis very slowly creeps
east. The main result will be scattered to sometimes more numerous
showers and thunderstorms on and off during that period. This
precipitation and associated cloud cover should help to keep
temperatures in the 85 to 90 degree range primarily. If cloud
cover is less than expected, highs may be a few degrees warmer in
some locations on Thursday.

Thursday through Sunday

Chances of precipitation look like they will drop off Friday into
the weekend, as the axis of the longwave trough shifts into the
eastern Atlantic. Still will seeing some isolated to widely
scattered showers or thunderstorms during this period, but should
be drier and even warmer, as highs climb into the 90 to 95 degree
range (heat index values may climb to around 100 degree by then as
well).

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  88  72  88 /  95  74  12  57
Meridian      72  86  69  87 /  28  70   9  59
Vicksburg     75  89  73  88 /  44  84  17  54
Hattiesburg   74  87  72  88 /  22  65   5  56
Natchez       75  88  73  87 /  22  65   7  54
Greenville    72  86  73  87 /  47  84  41  50
Greenwood     72  87  74  85 /  95  79  41  59

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

22/19
Hazardous weather outlook, Jun 8, 4:07 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
407 AM CDT Tue Jun 8 2021

ARZ074-075-MSZ018-019-090915-
Ashley-Chicot-Bolivar-Sunflower-
407 AM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of southeast
Arkansas, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Isolated severe storms capable of damaging wind gusts are possible
from late this morning through the afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)

Two to four inches of rain in a short amount of time will likely
lead to areas of flash flooding today. Some roads may become
flooded or possibly closed.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ007-MSZ025>027-034-035-090915-
Morehouse-Leflore-Grenada-Carroll-Washington-Humphreys-
407 AM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Isolated severe storms capable of damaging wind gusts are possible
from late this morning through the afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain in a short amount of time may lead to
Localized flash flooding today especially in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ009-015-016-023>026-MSZ029>033-036>066-072>074-090915-
East Carroll-Richland-Madison LA-Franklin LA-Catahoula-Tensas-
Concordia-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-
Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
407 AM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ028-090915-
Montgomery-
407 AM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe storms capable of damaging wind gusts are possible
from late this morning through the afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ008-090915-
West Carroll-
407 AM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

One to three inches of rain in a short amount of time may lead to
Localized flash flooding today especially in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

20

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:22 PM CDTSpecial Weather StatementJANHumphreys, Leflore, Sunflower38 min
Jun 8, 7:28 AM CDTFlash Flood WarningJANBolivar, Sunflower5 hr
Jun 8, 8:12 AM CDTRiver Flood WarningJANNeshoba7 days
Jun 8, 9:27 AM CDTRiver Flood WarningJANMadison, Yazoo14 days
Jun 8, 9:27 AM CDTRiver Flood WarningJANAttala, Holmes10 days
Jun 8, 9:41 AM CDTFlash Flood Warning Considerable damage threatJANBolivar, Sunflower2 hr
Jun 8, 11:53 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANBolivar, Sunflower3 hr
Jun 8, 2:38 PM CDTFlash Flood Warning Considerable damage threatJANBolivar, Sunflower3 hr
Jun 8, 3:06 PM CDTSpecial Weather StatementJANBolivar39 min
Jun 8, 3:12 PM CDTSevere Thunderstorm WarningJANBolivar63 min
Jun 8, 3:27 PM CDTSpecial Weather StatementJANMadison33 min
Jun 8, 3:31 PM CDTRiver Flood WarningJANCarroll, Leflore15 days
Jun 8, 3:31 PM CDTRiver Flood WarningJANSunflower18 days
Jun 8, 3:56 PM CDTSpecial Weather StatementJANSunflower49 min
Jun 8, 3:58 PM CDTSpecial Weather StatementJANLowndes32 min
Jun 8, 4:08 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Sharkey, Warren, Yazoo52 min
Jun 8, 4:11 PM CDTSpecial Weather StatementJANKemper, Noxubee49 min
Jun 8, 4:39 PM CDTFlash Flood WarningJANBolivar, Washington2 hr
Jun 8, 4:54 PM CDTSpecial Weather StatementJANYazoo36 min
Jun 8, 5:05 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo40 min
Jun 8, 5:14 PM CDTSpecial Weather StatementJANLowndes31 min

Nearby

Flash Flood Watches in Mississippi, 2021Flash Flood Watches in Arkansas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.